Pacific Journal of Mathematics

Tensor products of structures with interpolation.

Friedrich Wehrung

Article information

Source
Pacific J. Math. Volume 176, Number 1 (1996), 267-285.

Dates
First available: 6 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102352063

Zentralblatt MATH identifier
0865.06010

Mathematical Reviews number (MathSciNet)
MR1433994

Subjects
Primary: 06F20: Ordered abelian groups, Riesz groups, ordered linear spaces [See also 46A40]
Secondary: 20F60: Ordered groups [See mainly 06F15] 20M14: Commutative semigroups

Citation

Wehrung, Friedrich. Tensor products of structures with interpolation. Pacific Journal of Mathematics 176 (1996), no. 1, 267--285. http://projecteuclid.org/euclid.pjm/1102352063.


Export citation

References

  • [1] A. Bigaxd, K. Keimel and S. Wolfenstein, Groupes et anneaux reticules, Lecture Notes in Mathematics, Springer-Verlag, 608 (1977).
  • [2] E.G. Effros, D.E. Handelman and C.-L. Shen, Dimension groups and their affine representations, American Journal of Mathematics, 102(2) (1980), 385-407.
  • [3] D.H. Fremlin, Tensor products of Archimedean vector lattices, American Journal of Mathematics, 94 (1972), 777-798.
  • [4] L. Puchs, Infinite abelian groups, Academic Press, I (1970) and II (1973).
  • [5] K.R. Goodearl and D.E. Handelman, Tensor products of dimension groups and 0 of unit-regular rings, Canadian Journal of Mathematics, 38(3) (1986), 633-658.
  • [6] K.R. Goodearl, Partiallyordered abelian groups with the interpolation property, Mathematical surveys and monographs, 20, American Mathematical Society, 1986.
  • [7] P.A. Grillet, The tensor product of commutative semigroups, Transactions of the American Mathematical Society, 138 (1969), 281-293.
  • [8] P.A. Grillet, Interpolation properties and tensor products of semigroups, Semigroup Fo- rum, 1 (1970), 162-168.
  • [9] J. Martinez, Tensor products of partially ordered abelian groups, Pacific Journal of Mathematics, 41 (1972), 771-789.
  • [10] J. Moncasi, A regular ring whose 0 is not a Riesz group, Communications in Algebra, 13 (1985), 125-133.
  • [11] E. Pardo, Metric completions of ordered groups and Ko-theory of exchange rings, to appear in Trans. Amer. Math. Soc.
  • [12] E. Pardo, On the classification of simple Riesz groups, preprint.
  • [13] F. Wehrung, Metric properties ofpositively ordered monoids. Forum Mathematicum, 5 (1993), 183-201.